Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking pills, bleeding after foreplay. Taken antibiotics. Could i be pregnant?

Ive been on the pill for 2 years now and I started my 7 day break on friday, i normally start bleeding on the monday, but on the saturday me and my boyfriend did foreplay and i started bleeding and assumed that it was my period and when we had sex it was perfectly fine but the day after i havent had an more bleeding and normally its quite heavy, is it just late? or could i be pregnant? I have also been on antibiotics till friday so could this affect the bleed?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Before answering your query, I would like to give you brief information about the usage of OCPs:
1. OCPs when taken regularly are very effective in birth control.
2. Some antibiotics decrease the effect to OCPs, so while using these antiobiotics, an additional method of contraception is required.
3. OCPs regularize the menstrual cycles and decrease the blood loss during withdrawal bleeding.

If you are doubtful of pregnancy, please confirm it or rule it out with pregnancy tests.
Since, you have taken antibiotics (typr not known) there is chance of pregnancy.
However, the scant bleeding that you had is not indicative of pregnancy.

Thank you and take care.
Dr Shailja P Wahal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor